A new proof of the Jung—Abhyankar theorem



Downloads per month over past year

Luengo Velasco, Ignacio (1983) A new proof of the Jung—Abhyankar theorem. Journal of Algebra, 85 (2). pp. 399-409. ISSN 0021-8693

[thumbnail of Luengo36.pdf] PDF
Restringido a Repository staff only


Official URL: http://0-www.sciencedirect.com.cisne.sim.ucm.es/science/article/pii/0021869383901047

Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21234
Deposited On:06 May 2013 18:08
Last Modified:27 Jul 2018 10:43

Origin of downloads

Repository Staff Only: item control page